# SDR FDEA200905161689

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N518013
- Condition: Corroded
- Location: Bs 1200-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING SHEAR STRAP FOUND CORRODED FROM BS 1200 TO BS 1360, RBL 24.  REMOVED AND REPLACED IAW DWG 146N5180 AND SRM 51-40-02 REV. 96.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
